| Model Number |
MI1250 SYNCHRONY 2 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The user had insufficient speech comprehension.Ct imaging revealed the electrode was not fully inserted and there was a cochlear coverage of only ~40%.The user has been re-implanted.
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Additional Manufacturer Narrative
Conclusion: device investigation did not reveal any device defect or damage, which has been present whilst implanted.Mechanical damages found are attributable to the removal surgery.According to the information received from the field the device was explanted due to a migration of the active electrode out of cochlea.This is a final report.
Event or Problem Description
The user had insufficient speech comprehension.Ct imaging revealed the electrode array had partially migrated out of the cochlea.The user has been re-implanted.